Erectile Dysfunction Expert Forum
when hubby ejaculates,he has stabbing pains in left upper body to head ...
About This Forum:

Questions in the Erection Concerns Forum are being answered by Janice M Epp, PhD, a Clinical Sexologist from The Institute for Advanced Study of Human Sexuality. This forum is for questions and discussions about the psychological aspects of Erection problems or erectile dysfunction.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

when hubby ejaculates,he has stabbing pains in left upper body to head rush

My husband usually sacrifices "his orgasm" because the pain afterwards is very bad. Its not in his genital area. It seems like a bad head rush. He must stand up immediately, tilts head backwards as if looking at the ceiling. Then after about 1-2 min of this, he must lie down because he gets sharp pains in arm,shoulder & neck area. He takes bisoprolol hctz 5mg/6.25 and amlodipine 5 mg for high blood pressure. He has had his heart checked(they ran the dye) and no blockage. He is 42 and this has been going on for 3 years. However, he once ran out of meds for bout 2 wks and it seemed as the symptoms were not as bad and he actually enjoyed ejaculating. He has no problem with ED, still going strong in that department. Is this a common side effect of his meds, or could it be more serious? He will not discuss this with his dr., i guess he is too embarrassed. What should/could be done?
Related Discussions
523042_tn?1212181495
The fact that his symptoms decreased when not taking his meds should be a big clue to him. Obviously, one or both are contributing to this problem.

So he won’t discuss it with his physician due to “embarrassment”? Is he suicidal? These are extreme symptoms of something amiss and should be dealt with IMMEDIATELY.

It sounds like your husband has bought into some macho myth that men aren’t supposed to have any sexual issues and that talking about them somehow indicates weakness. Please tell him that nothing could be further from the truth and that his physician has heard this all before and is not going to judge him in any way. Something is wrong—either with his dosage or with the type of drugs he’s taking, and they need to be adjusted before his symptoms worsen.

If he absolutely refused to speak with his doctor, your only other option is to call the physician yourself. Tell her/his nurse it’s an emergency, but do it now. Dr. J
2 Comments
Blank
Avatar_f_tn
My husband usually sacrifices "his orgasm" because the pain afterwards is very bad. Its not in his genital area. It seems like a bad head rush. He must stand up immediately, tilts head backwards as if looking at the ceiling. Then after about 1-2 min of this, he must lie down because he gets sharp pains in arm,shoulder & neck area. He takes bisoprolol hctz 5mg/6.25 and amlodipine 5 mg for high blood pressure. He has had his heart checked(they ran the dye) and no blockage. He is 42 and this has been going on for 3 years. However, he once ran out of meds for bout 2 wks and it seemed as the symptoms were not as bad and he actually enjoyed ejaculating. He has no problem with ED, still going strong in that department. Is this a common side effect of his meds, or could it be more serious? He will not discuss this with his dr., i guess he is too embarrassed. What should/could be done?
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank